# SDR GTIA2023112137630

- Difficulty date: November 17, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N910NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8668
- Aircraft time: 15,781 hours, 6,610 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A, B

## Discrepancy

AT 14,000 FT FA IN BACK REPORTED STRONG FUMES. APPLIED THE FUME PROCEDURE TURING PACK 2 OFF SEAMED TO ADDRESS THE ISSUE.-PERFORMED TSM 71-00-00-810-847-A. FOR CORRECTIVE ACTIONS REFERENCE LOG PAGES 3264370-2 AND 3264374-1 NO DEFFECTS NOTED AT THIS TIME LP 3264375-1 3264375-2
